# SDR 2021F00163

- Difficulty date: May 26, 2021
- Submitted: June 18, 2021
- Operation: General aviation
- Aircraft: XAADD
- Make and model: Boeing 787-9
- Aircraft serial: 43861
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sidewall Panel
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

27.05.2021 18:47 DAMAGES ON SIDEWALL LINER AT AFT CARGO COMPARTMENT DURING OVERNIGHT CHECK IN TASK CARD J8750-005-00-01 (23) AT MEX STATION, IT WAS DETECTED DAMAGES ON SIDEWALL LINER AT AFT CARGO COMPARTMENT. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING DAMAGES AND PUNCTURES TO SIDEWALL LINERS 152EW STA 1400 + 21",  STA 1400 + 44", STA 1400 + 46"; ON 152HW TOP AND BOTTOM AREAS; ON 152FW; DELAMINATION OF 22" LENGTH AND 8.5" WIDTH ON 152TF FLOOR PANEL; ON 151UW UPPER SIDE RIGHT; ON 151MW UPPER SIDE RIGHT AND LEFT; ON151JW UPPER SIDE RIGHT; ON 151HW STA 1401 + 99" AT AFT CARGO COMPARTMENT. THE WO’S 7494220, 7494222, 7494257, 7494962, 7495012, 7495014, 7495025 AND 7495028 WERE ISSUED TO PERFORM PERMANENT REPAIR. SIDEWALL LINERS 152EW, 152HW, 152FW, 151UW, 151MW, 151JW AND 151HW WERE REPAIRED IAW AMM DMC-787-A-50-11-06-00A-663A-A; 152FT FLOOR PANEL AT AFT CARGO COMPARTMENT WAS REPLACED IAW DMC B787-A-50-11-09-00A-520A/720A-A, ALL CORRECT.
